Révêtements étales

Gabriel Picavet

Fundamenta Mathematicae (1987)

  • Volume: 128, Issue: 1, page 61-65
  • ISSN: 0016-2736

How to cite

top

Picavet, Gabriel. "Révêtements étales." Fundamenta Mathematicae 128.1 (1987): 61-65. <http://eudml.org/doc/211649>.

@article{Picavet1987,
author = {Picavet, Gabriel},
journal = {Fundamenta Mathematicae},
keywords = {finite étale morphism; geometrically reduced fibres; morphism of commutative rings; reduced morphism; base change; morphism of finite presentation},
language = {fre},
number = {1},
pages = {61-65},
title = {Révêtements étales},
url = {http://eudml.org/doc/211649},
volume = {128},
year = {1987},
}

TY - JOUR
AU - Picavet, Gabriel
TI - Révêtements étales
JO - Fundamenta Mathematicae
PY - 1987
VL - 128
IS - 1
SP - 61
EP - 65
LA - fre
KW - finite étale morphism; geometrically reduced fibres; morphism of commutative rings; reduced morphism; base change; morphism of finite presentation
UR - http://eudml.org/doc/211649
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.